# SDR SOKF20140321002

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 228
- Aircraft time: 11,444 hours, 7,956 cycles
- Engine: Ge CF3410E6
- Engine time: 11,444 hours, 7,956 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 17072400405
- Part serial: 00517
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 11,444 hours, 7,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FLIGHT 310 FROM SAL TO MIA STEER FAIL MSG ON CAS & REJECTED TAKEOFF WAS PERFORMED.  AT SAL STATION DUE REJECTED TAKEOFF WAS PERFORMED HIGH ENERGY STOP CONDITION INSPECTION IAW AMM 05-50-12, NO FAULTS WERE FOUND.  IAW FIM 32-52-00-810-801-A R & R STEERING MANIFOLD IAW AMM 32-52-01 & PERFORMED OPERATION TEST OF THE STEERING SYS, TEST WAS OK.  THE ACFT WAS RETURNED TO NORMAL OPERATION.
